# SDR GTIA2019030503206

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 10,767 hours, 4,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY MEGAPHONE VOLUME CONTROL MISSING. REPLACED MEGAPHONE IAW AMM 25-65-51 OPS CHECK NORMAL.
